# SDR SIMA200210011

- Difficulty date: March 28, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS A LEVEL 2 FINDING.  AFT DIAMOND GUSSET IS CORRODED AT FRAME 22.  REPAIRED CORRODED AREA IAW EMB135 GST-1067/02.  (M)
